This article only provides general information and not medical advice specific to your situation.
🚨🚨If you are reading this article after responding to a check in email from your practitioner or the Medical Support team, please do not click 'Yes' to “Does this article answer your question?”. This will prevent us from updating your medical records and indicate that you no longer need assistance.🚨🚨
It is quite common to experience nausea when starting on your new weight loss medication. There are a variety of interventions that can be used to reduce and manage nausea:
Eat 3 small meals a day, with 1-2 snacks
- An empty stomach can make nausea worse
Try opting for bland, cold foods
- for example bananas, custards, jelly, tinned fruit, crackers & toast
- Try ginger containing food and drinks or peppermint tea
Sip cold clear fluids frequently throughout the day
- Aim for 2L of fluids daily. This will also help minimise your risk of headaches & constipation.
However, if these methods are unsuccessful or your nausea is severe, or impacting your daily activities please get in touch with our medical support team of nurses and pharmacists here.